View Full Version : Agitated


Rubyjr71
11-07-15, 10:52 PM
I have been taking bupropion for about 2 weeks. The first week was great but now I'm feeling agitated. Will this go away or should I stop taking it.

aeon
11-07-15, 11:11 PM
Can you get in touch with your doctor?

I’d suggest something to you, but I am not a doctor and I am not going to advise you to do anything.

Just curious, what’s your dosage been, and have you titrated?

If it becomes bothersome to the point it is a problem, get in touch with your doctor, I am sure they can advise.


Cheers,
Ian

Rubyjr71
11-07-15, 11:15 PM
100mg 2x a day. I'm new to it and know nothing about it.

Rubyjr71
11-08-15, 01:29 AM
I would like to hear your advice?

sarahsweets
11-08-15, 06:19 AM
I take buspar and I had to slowly work up to an optimal dose. Too much of it can raise your BP and sometimes can make you agitated.

Mamapepper
11-11-15, 08:28 PM
I take buspar and I had to slowly work up to an optimal dose. Too much of it can raise your BP and sometimes can make you agitated.

I had the exact same problem when I first tried wellbutrin a few years back and I really wish at the time the pdoc I had would have paired it with a anti anxiety med before I gave up because I really liked wellbutrin aside from the 4 pm agitated,anxious crash I would have. I do not remember dosage but ironically I am going to see my pdoc in a week to ask about buspar. My anxiety with the adderall is unbearable at this point.
What has worked for you Sarah with Wellbutin/buspar combo I know brand was a big deal a few years back when I tried it.

OP don't give up in it like I did see if your doctor will add a anti anxiety med and preferably not a benzo...

Toss4n
12-15-15, 07:01 AM
Would it be a stupid idea to combine Voxra (Wellbutrin SR) with buspiron if the voxra is already making me tired and relaxed? But while Voxra is making me a bit tired, it is really helping me focus, and now that I realize how much of a mess I've made out of everything I'm starting to get a bit anxious sometimes (especially in social situations)?

sarahsweets
12-15-15, 10:39 AM
I forgot that buspar and bupropian are different drugs. Burproprian is the generic of wellbutrin and for me, it was extremly agitating. I am bipolar so maybe that had something to do with it but I had to stop it.

Little Missy
12-15-15, 10:46 AM
I forgot that buspar and bupropian are different drugs. Burproprian is the generic of wellbutrin and for me, it was extremly agitating. I am bipolar so maybe that had something to do with it but I had to stop it.

Me too. Buproprion made me want to unzip myself out of my body and run!

jaythebull
12-15-15, 10:53 AM
I just started 100mg twice a day as well (about a week ago). So much energy, it is ridiculous.

DJ Bill
12-15-15, 11:30 AM
Been on 300/day every morning for over a year.. Lifted the wet blanket that was drowning my life pretty well, but feels like it is starting to wear off lately. First week or two was a bit of a roller coaster. No agitation.. I am addhd-pi , I think. (Working on getting a real diag. )

Looks like the original poster hasn't been here since last month.. I wonder how they made out?